# SDR QXEA9700773

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813PH
- Make and model: Dhav DHC8102
- Aircraft serial: 32
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: MS25237387
- Condition: Failed
- Location: Cargo Comp
- Component: Dhav, 302313
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 TEST POSITION OF THE BAGGAGE SMOKE DETECTOR INOP.  REPLACED LAMP IN NR 1 SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.
